# SDR AALA20050661

- Difficulty date: October 11, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 16 TO 25 INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 16 TO 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
